- -

Pointwise convergence and Ascoli theorems for nearness spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Pointwise convergence and Ascoli theorems for nearness spaces

Show full item record

Yang, Z. (2009). Pointwise convergence and Ascoli theorems for nearness spaces. Applied General Topology. 10(1):49-68. doi:10.4995/agt.2009.1787.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86550

Files in this item

Item Metadata

Title: Pointwise convergence and Ascoli theorems for nearness spaces
Author:
Issued date:
Abstract:
[EN] We first study subspaces and product spaces in the context of nearness spaces and prove that U-N spaces, C-N spaces, PN spaces and totally bounded nearness spaces are nearness hereditary; T-N spaces and compact nearness ...[+]
Subjects: Nearness spaces , Subspace , Product space , Neighborhood system , Pointwise convergent , Ascoli’s theorem
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1787
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1787
Thanks:
This work was in part supported by a grant from the 2008 Faculty Research Fund of the University of the Incarnate Word.
Type: Artículo

This item appears in the following Collection(s)

Show full item record